# SDR AALA20110108LGA01

- Difficulty date: January 7, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 33,121 hours, 15,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED BATTERY PACK. OPS CHECKS NORMAL.
